| Catalog Number |
CH-14 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The event involved a chemoclave vented bag spike.It was stated in the report that leakaged from air vent.Event was noted during drug preparation.An unknown chemo drug was involved in the event.There was no bleedback reported.The product is not a biohazard and the device was not reprocessed/resterilized.There was no patient involvement.There was no delay in critical therapy.
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.E1 - initial reporter phone is (b)(6).